By Topic

A matrix algorithm for the root distribution of a set of polynomials with respect to conic contours

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Feinstein, J. ; Escola Federal de Engenharia de Itajuba, Minas Gerais, Brazil

An existent conformal transformation technique for finding the root distribution of real polynomials with respect to circular contours is put into a matrix context that allows for the simultaneous testing of an arbitrary number of polynomials of the same degree. It is then shown that the algorithm can be extended to more general contours, and as an illustration it is applied to the family of conics.

Published in:

Systems, Man and Cybernetics, IEEE Transactions on  (Volume:SMC-14 ,  Issue: 4 )